Taiwanese Journal of Mathematics

COMPLEX ANALYSIS IN ONE AND SEVERAL VARIABLES

So-Chin Chen

Full-text: Open access

Abstract

This is an expository article concerning complex analysis, in particular, several complex variables. Several subjects are discussed here to demonstrate the development and the diversity of several complex variables. Hopefully, the brief introduction to complex analysis in several variables would motivate the reader’s interests to this subject.

Article information

Source
Taiwanese J. Math., Volume 4, Number 4 (2000), 531-568.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407292

Digital Object Identifier
doi:10.11650/twjm/1500407292

Mathematical Reviews number (MathSciNet)
MR1799753

Zentralblatt MATH identifier
0974.32001

Subjects
Primary: 32-02: Research exposition (monographs, survey articles)

Keywords
Bergman projection condition $R$ $\overline\partial$-Neumann problem domain of holomorphy pseudoconvexity

Citation

Chen, So-Chin. COMPLEX ANALYSIS IN ONE AND SEVERAL VARIABLES. Taiwanese J. Math. 4 (2000), no. 4, 531--568. doi:10.11650/twjm/1500407292. https://projecteuclid.org/euclid.twjm/1500407292


Export citation